# SDR 2001FA0000357

- Difficulty date: August 30, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N44RK
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770296
- Engine: Cont LTSIO360E
- System (JASC): 7170 · Engine Drains
- Part: Valve
- Part number: S6250
- Condition: Misinstalled
- Location: Oil Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE OIL SUMP DRAIN PANEL (ON THE LOWER COWL) WAS INSTALLED BACKWARDS.  THIS ALLOWED THE OIL DRAIN VALVE TO CONTACT THE PANEL AND DEPRESS THE VALVE.  CONTACT ONLY OCCURS WHEN THE ENGINE IS RUNNING.
